Journal of Symplectic Geometry

Volume 1 (2001)

Number 4

The Guillemin formula and Kähler metrics on toric symplectic manifolds

Pages: 767 – 784

DOI: http://dx.doi.org/10.4310/JSG.2001.v1.n4.a5

Authors

David M. J. Calderbank

Liana David

Paul Gauduchon

Abstract

We discuss the construction of toric Kähler metrics on symplectic 2n-manifolds with hamiltonian n-torus action and present a simple derivation of the Guillemin formula for a distinguished Kähler metric on any such manifold. the results also apply to orbifolds.

Full Text (PDF format)